Hokkaido Mathematical Journal

DING Yong, XUE Qingying,

Endpoint estimates for commutators of a class of Littlewood-Paley operators.

Hokkaido Mathematical Journal, 36 (2007) pp.245-282

Fulltext

PDF

Abstract

In this paper, the weak $L\log L$ estimates for the commutators of a class of Littlewood-Paley operators with real parameter are established by using a technique of the sharp function.

MSC(Primary)47G10
MSC(Secondary)42B25
Uncontrolled Keywordsparameterized Littlewood-Paley operators, commutators, sharp function, Young function, Luxemburg norm, weak $L\log L$ estimates